# SDR CA020705002

- Difficulty date: June 22, 2002
- Submitted: July 30, 2002
- Operation: Air carrier
- Make and model: Beech 1900D
- Aircraft time: 8,362 hours
- Engine: Pwa PT6A67D
- Propeller: Hartzl HCE4A3I
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Socket
- Part number: 5081032019
- Condition: Cracked
- Location: Mlg
- Part time: 12,796 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CYCLES SINCE O/H 2972 DURING ROUTINE MAINTENANCE LT AND RT MLG SOCKETS WHERE FOUND TO BE CRACKED IN SAME AREA REFERENCED IN BEECH COMMUNIQUE NR 27 DATED FEB 1993.UNITS SENT TO REPAIR FACILITY FOR EVALUATION WHERE THEY REQUIRED REPLACEMENT.
